# SDR AU960580

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW1883785
- Condition: Wrong Part
- Location: R Engine Power S
- Component: Lyc, O320B2C
- Stage of operation: NR
- Nature of condition: E, R, W
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT SUSPECT FAULTY - COMPARISON WITH A NEW ITEM FOUND THAT  THE CAM PROFILE WAS DIFFERENT - INVESTIGATION FOUND THAT THE CAMSHAFT WAS MARKED IN SMALL LETTERS WITH THE PNO LW18837-85 BUT WAS ALSO MARKED WITH THE PNO 76097 WHICH IS THE PART NUMBER FOR INSTALLATION IN FIXED WING APPLICATIONS - THERE IS ALSO EVIDENCE THAT THE CAMSHAFT HAS BEEN REGROUND - UNAPPROVED PART -PERSONNEL/MAINTENANCE ERROR
